# SDR USAA060104

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Bs1380-1400 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1380-1400 S27L CORRODED.  FAB SHIM & FAB STRINGER SECTION PER SRM 53-00-03, DEFECT SIZE: 5"L X 1"W.
